# SDR SWAA2021082077243

- Difficulty date: May 13, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 21,486 hours, 9,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 867-S2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER FEEDER BRACKET AT STA 867 STR 2R CRACKED / REMOVED CRACKED POWER FEEDER CABLE ATTACHMENT BRACKET STA 867 STR. 2RH AND INSTALLED NEW BRACKET ALL IAW SRM 51-40-02-0G-0 AND DWG# 146A7901 REV-. APPLIED CIC IAW AMM 51-21-91-620-802. ATAG# WN9951
